# SDR N6WA20130904001

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 21,161 hours, 14,401 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OVERWING EMERGENCY EXIT COVER DOES NOT STAY IN PLACE.  RESECURED HOOK AND LOOP ON EMERGENCY EXIT HANDLE AS REQUIRED.
